# SDR UPS07M51253

- Difficulty date: October 19, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT HORIZ STAB NR 17 BARREL NUT HOLE FOUND CORRODED.  CORROSION AT BARREL NUT BORE REMOVED PER SRM 51-21-01V.2R.35.  REAM BORE FURTHER TO 1.089:DIAM PER EN1704-07.  REAM B/NUT BORE FURTHER TO 1.12 1"DIA PER EN 1704-07.  B/NUT BORE BLEND OUT VOIDS AND BOTTOM PERIPHERY RADIUS SMOOTHED AND PROTECTED PER SRM 51-21-01V.2R.40.  REP SLEEVE BUSHING FAB AND PROTECTED PER EO MD11-5510-19409-L FIG 5.  REP C/OUT IS ACCEPTABLE PER EN1704-07.
